University of Oulu

Teemu Tyni and Markus Harju 2017 Inverse Problems 33 105002. https://doi.org/10.1088/1361-6420/aa873e

Inverse backscattering problem for perturbations of biharmonic operator

Saved in:
Author: Tyni, Teemu1; Harju, Markus1
Organizations: 1Department of Mathematical Sciences, University of Oulu, Finland
Format: article
Version: accepted version
Access: open
Online Access: PDF Full Text (PDF, 1.9 MB)
Persistent link: http://urn.fi/urn:nbn:fi-fe2019040411055
Language: English
Published: IOP Publishing, 2017
Publish Date: 2019-04-04
Description:

Abstract

We consider the inverse backscattering problem for a biharmonic operator with two lower order perturbations in two and three dimensions. The inverse Born approximation is used to recover jumps and singularities of an unknown combination of potentials. Numerical examples are given to illustrate the practical usefulness of the method.

see all

Series: Inverse problems
ISSN: 0266-5611
ISSN-E: 1361-6420
ISSN-L: 0266-5611
Volume: 33
Issue: 10
Article number: 105002
DOI: 10.1088/1361-6420/aa873e
OADOI: https://oadoi.org/10.1088/1361-6420/aa873e
Type of Publication: A1 Journal article – refereed
Field of Science: 111 Mathematics
Subjects:
Funding: This work was supported by the Academy of Finland (application number 250215, Finnish Programme for Centres of Excellence in Research 2012–2017). The first author was supported by the Doctoral Programme of Exact Sciences at the University of Oulu, Finland.
Copyright information: © 2017 IOP Publishing Ltd. This is a peer-reviewed, un-copyedited version of an article accepted for publication/published in Inverse Problems. IOP Publishing Ltd is not responsible for any errors or omissions in this version of the manuscript or any version derived from it. The Version of Record is available online at https://doi.org/10.1088/1361-6420/aa873e